Silver Pack 2

Spiritual Haven For Otherkins,Therians & Alliances
 
The Forum MenuHomeFAQRegisterLog in

Share | 
 

 Does medication affect your shiting ?

Go down 
AuthorMessage
Silver Black
Big Boss
Big Boss
avatar

Gender : Female
Kin/Therio type : Naerubie
Age : 27
Location : Canada ( bu I am Russian )
Job/hobbies : Singing, gaming, drawing, horseback riding, Asian cooking & food, computers, Paranormal researcher & more , learning bout animals, piano, video montages,
Join date : 2016-06-24

Your Kin self Information Sheet
Name of your kin self : :
What is your kin type ? :
Describe it Physically : :

PostSubject: Does medication affect your shiting ?   Tue Sep 05, 2017 4:54 am


Here is my situation :


i,ve been on citalopram for many months ( chronical anxiety disease ) now and i have this huge issue : it neutralizes my wolf. she's there bit its different . its more blurry, i barelybfeel any emotions at all. it makes my wolf fight and try to get on but it hapens only around Aion and Lykena. i mean by that: my wolf is angry because she cant live through like she did. my pineal gland is affectex by the meds and my emotions are being containec and control somehow, thats happening due to the meds changing all the chemical patterns of your body. And being around other wolves gives me the boost i need to make my wolf come out at least spiritually. complicated shut the meds are creating. Makes me mad. i want to stop medication but once again i dont know how my body will react . i tried before but i can barely control the permanent overwhelming stress i was going through. the stress causes tons of problems such as heart weakness, minor paranoia, social anxiety and many more, emotional managing is a hell. im like a fireball with many holes. as a naerubi, i must gobthrough a special additionà journey where i acknowledge mire and more biut my own power ( energy ) and must unleash it progressively. but fpdamn the meds are blocking most of whats supposed to happen and without it im screwed. lol. i found out more physical exercise and meditation could help so thats my last alternative. ill try to stop my meducations ah'gain. ill go though a hard time again but im sure it will be worth fighting hell off.


Does this happen to anyone else ?

_________________
      - Naerubi Silver Black -   





-  -  -  
Back to top Go down
http://silverpack.forum-nation.com
Rrismyname
Ancient Member
Ancient Member
avatar

Kin/Therio type : Wolf
Age : 17
Location : Santa clara
Job/hobbies : School, reading, research
Join date : 2016-07-02

Your Kin self Information Sheet
Name of your kin self : :
What is your kin type ? :
Describe it Physically : :

PostSubject: Re: Does medication affect your shiting ?   Tue Sep 05, 2017 9:30 pm

It does to me too. It makes it hard to feel shifty.
Back to top Go down
Silver Black
Big Boss
Big Boss
avatar

Gender : Female
Kin/Therio type : Naerubie
Age : 27
Location : Canada ( bu I am Russian )
Job/hobbies : Singing, gaming, drawing, horseback riding, Asian cooking & food, computers, Paranormal researcher & more , learning bout animals, piano, video montages,
Join date : 2016-06-24

Your Kin self Information Sheet
Name of your kin self : :
What is your kin type ? :
Describe it Physically : :

PostSubject: Re: Does medication affect your shiting ?   Thu Sep 07, 2017 4:21 pm

I intend to stop, no matter the cost. 
This time i'll handle my wolf and let live and fill her needs instead of trying to suppress her.

I,ll try to make a lot of sport and shit often so she doesn't get mad and unhealthy.

can't wait.

_________________
      - Naerubi Silver Black -   





-  -  -  
Back to top Go down
http://silverpack.forum-nation.com
Sponsored content




PostSubject: Re: Does medication affect your shiting ?   

Back to top Go down
 
Does medication affect your shiting ?
Back to top 
Page 1 of 1
 Similar topics
-
» Quietude-The Student, the Monster, the Cat Girl and more shit
» Desolate Land and Primordial Sea

Permissions in this forum:You cannot reply to topics in this forum
Silver Pack 2 :: THE DISCUSSION FORUM :: General Discussion-
Jump to: